Tuesday, October 4, 2022

Does Theraflu Help With Sinus Pressure

How To Take Theraflu Sinus & Cold

How to relieve sinus pressure at home without drugs. Sinus Pain Relief!

Use Theraflu Sinus & Cold exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

Use exactly as directed on the label, or as prescribed by your doctor. Do not use for longer than recommended. Cold or allergy medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

Dissolve the contents of one packet of medicine in 8 ounces of hot water. You may also mix the powder with 8 ounces of cool water and heat the mixture in a microwave oven. Stir the mixture thoroughly before and after heating it. Sip the mixture slowly, making sure you finish all of it within 10 to 15 minutes.

Do not take more than 6 packets of this medicine in one day .

This medication can cause unusual results with allergy skin tests. Tell any doctor who treats you that you are taking an antihistamine.

Store at room temperature away from moisture and heat.

Since this medicine is used when needed, you may not be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.

Sudafed Sinus Congestion 12 Hour Tablets

Doctors recommend that people with sinus infections use to find some relief. You can take these extended-release decongestant caplets to relieve sinus pressure, congestion, and headaches temporarily.

This medication is non-drowsy and long-lasting it provides 12-hour of relief due to the action of pseudoephedrine HCl and naproxen sodium.

Take sinus decongestants in the smallest effective dose you should take one caplet every 12 hours. You can also take it for body aches, pain, fever, and headache. You can find it at the pharmacy service counter.

How To Take Theraflu Sinus

Use Theraflu Sinus exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

Use exactly as directed on the label, or as prescribed by your doctor. Do not use for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

The chewable tablet must be chewed before you swallow it.

Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat.

Since this medicine is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

Don’t Miss: Do They Give Antibiotics For Sinus Infection

What Are The Side Effects Of Acetaminophen Pheniramine And Phenylephrine

Get emergency medical help if you have any of these signs of an allergic reaction: hives difficult breathing swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using the medicine and call your doctor at once if you have:

  • chest pain, rapid pulse, fast or uneven heart rate
  • confusion, hallucinations, tremor, severe dizziness or anxiety
  • slow, shallow breathing
  • little or no urinating
  • easy bruising or bleeding, unusual weakness
  • nausea, pain in your upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice or
  • dangerously high blood pressure .

Common side effects may include:

  • dryness of the eyes, nose, and mouth
  • blurred vision
  • feeling restless or irritable or
  • mild nausea, stomach pain, constipation.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What Other Information Should I Know

Theraflu sinus and pain hot liquid powder, apple cinnamon, 0.27 oz, 6 ...

Ask your pharmacist any questions you have about phenylephrine.

It is important for you to keep a written list of all of the prescription and nonprescription medicines you are taking, as well as any products such as vitamins, minerals, or other dietary supplements. You should bring this list with you each time you visit a doctor or if you are admitted to a hospital. It is also important information to carry with you in case of emergencies.

Read Also: Advil Sinus Congestion And Pain Drowsiness

Bonus Tip For Alleviating Sinus Pressure In The Ears:

Avoid exposure to tobacco smoke, air travel,

Trying one or a combination of these remedies for sinus pressure in the ear should help bring you some relief. These simple sinus remedies can help alleviate the pain and pressure you experience in your ears. Just be aware that this could develop into a sinus infection.

If there is a persistent problem with sinus pressure in your ears, call to make an appointment today with the ear nose, and throat doctor.

Does Theraflu Help You Get Better

8. Feel better with Theraflu. While there is no immediate cure for a cold, over-the-counter cold and flu medicines like Theraflu can help ease your most severe symptoms and get you back on your feet. Theraflu makes products that include the aforementioned active ingredients to help you feel better quickly.

Also Check: Medicine To Clear Sinus Infection

Changes To Cough And Cold Medications

In the United States , all OTC cold products that are not sold behind the pharmacy counter have recently been reformulated with phenylephrine. Products that are sold from behind the pharmacy counter still contain pseudoephedrine.

To buy these, the person will need to present a valid ID, and their recent purchase history will be reviewed online through MethCheck, a database. The amount of each product that a person can buy within a certain time is restricted, because of the risk of abuse of these medications.

Examples of medications sold from behind the counter are Aleve Cold and Sinus, Motrin Cold and Sinus, Sudafed, and Sudafed 12 hour.

When To See A Doctor For Sinus Pain

Sinus Pressure: The Fastest Way to Drain Your Sinuses

If your sinus symptoms are not getting better with at-home treatments, and if your sinus symptoms last longer than seven to 10 days, you should see a doctor for treatment. Allina Health has many convenient care options for care, from online visits to walk-in care, to help you get better fast.

If you have frequent or reoccurring sinus infections, you may want to see an ear, nose and throat for your treatment options.

Also Check: Allergy Asthma And Sinus Center Lexington Ky

What Should I Know About Storage And Disposal Of This Medication

Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat and moisture .

It is important to keep all medication out of sight and reach of children as many containers are not child-resistant and young children can open them easily. To protect young children from poisoning, always lock safety caps and immediately place the medication in a safe location â one that is up and away and out of their sight and reach.

Unneeded medications should be disposed of in special ways to ensure that pets, children, and other people cannot consume them. However, you should not flush this medication down the toilet. Instead, the best way to dispose of your medication is through a medicine take-back program. Talk to your pharmacist or contact your local garbage/recycling department to learn about take-back programs in your community. See the FDA’s Safe Disposal of Medicines website for more information if you do not have access to a take-back program.

What Causes Sinus Pain And Pressure

Your sinuses are air-filled spaces connected to your nasal passages that help humidify air as you breathe in and produce mucus that helps trap bacteria and foreign particles. When nasal passages and their tissues become irritated, mucus can build up instead of draining normally. This build-up causes swelling and often causes pain and pressure in your sinuses. Swollen and inflamed tissues can also cause pressure on nerve endings around your sinuses. This leads to dull or throbbing pain and aches.

Several factors can cause nasal passage irritation and bring on sinus pressure symptoms.

  • Environmental irritants Airborne pollutants such as those that cause allergies can trigger mucus build up and sinus pressure.
  • A sinus infection Sinusitis, more commonly known as a sinus infection, could be a cause of your sinus pressure and pain. If you think you may have a sinus infection, talk to your doctor for a diagnosis and treatment recommendations.
  • The common cold Not every cold is the same but sometimes symptoms include mucus build up, which can mean sinus pressure and pain.

Also Check: Severe Sinus Pain On One Side Of Face

Use A Cold Pack On The Area

You can apply cold to the affected area for instant relief from the pressure. This can be a little tricky with the ears, but it will depend on where the pain originates from. Just because you feel the pressure in your ears, doesnt mean this is the first place it will be. You could find treating the sinus blockage or pressure around the nose area helps to relieve the pain in your ears.

Use a cold pack around your sinuses or your head. Sit with it on your skin for around 20 minutes. Dont put ice directly on your skin! Make sure it is covered with something to avoid freezer burns and discomfort.

If you do not have a cold pack or you do not like using ice, you can also use a cold washcloth. Have a bowl of cold water and dip the washcloth inside. Wring out the excess water and then apply it directly to wherever the pressure is.

Heat does not work as well as cold. The heat will draw out the moisture and make the symptoms worse. Only breathing in steam helps, as this helps to add moisture to the area.

What Is The Best Pain Relief For Sinusitis

Theraflu Sinus &  Pain Hot Liquid Powder

Sinusitis is the medical term for inflamed nasal passages and is treated differently based on the frequency and severity of swelling.

Acute viral sinusitis occurs occasionally and generally clears itself within a week. During this time, you can manage symptoms with pain relievers.

Chronic sinusitis occurs more frequently and lasts longer. While symptoms can be managed with OTC medication or antibiotics for bacterial infections. Chronic sinusitis may require intervention from an ENT.

Don’t Miss: How To Treat A Sinus Infection Naturally

What Should I Do If I Forget A Dose

This medication is usually taken as needed. If your doctor has told you to take phenylephrine regularly, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

What Drugs And Food Should I Avoid While Taking Acetaminophen Pheniramine And Phenylephrine

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

You May Like: Sinus Congestion Vs Sinus Infection

Inhale Diffused Eucalyptus Oil

Eucalyptus oil has a strong odor that often helps patients find instant relief from sinusitis. Research has found that cineole, the main ingredient in eucalyptus oil, helps people recover from sinus infections more quickly than those who dont use eucalyptus oil. You can inhale eucalyptus oil through a diffuser, or rub some on your temples and chest to open your breathing passages. You can even use food-grade eucalyptus oil and place a drop on the roof of your mouth.

Compare With Similar Items

Congestion, Allergy, and Sinus Pressure Relief using Sinus Lymphatic Drainage Massage at Home
This item Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl 20 Coated Tablets
4.8 out of 5 stars 4.7 out of 5 stars 4.7 out of 5 stars 4.7 out of 5 stars 4.8 out of 5 stars
Price

Ibuprofen 200mg , Phenylephrine HCI 10mg

Legal Disclaimer

Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSKâs control. Please contact GSK Consumer Healthcare directly for more information.

4.8 out of 5 stars

Read Also: When Should You Go To The Doctor For Sinus Infection

Why Is This Medication Prescribed

Phenylephrine is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure. Phenylephrine will relieve symptoms but will not treat the cause of the symptoms or speed recovery. Phenylephrine is in a class of medications called nasal decongestants. It works by reducing swelling of the blood vessels in the nasal passages.

Pain & Fever Medication*

Patients with sinus congestion can experience significant discomfort, including facial pressure, headaches, throat inflammation and pain in their upper teeth. Taking a medication that alleviates pain can offer relief from these symptoms. Since viral sinusitis can also cause a low-grade fever, taking an over-the-counter fever reducer can offer added relief.

One option is acetaminophen, which alleviates pain and fever. Another option is an NSAID .

NSAID medications include ibuprofen naproxen. NSAIDs relieve pain and fever, and they have the added benefit of reducing inflammation.

*It should be noted while these medications are safe for most patients, they are not indicated for everyone. Consult a medical provider to see what treatment options are safe for you.

At GoHealth Urgent Care, were here 365 days a year to care for you. Click here if theres anything we can do today to help you feel better.

Also Check: What Is Good For Sinus Inflammation

Also Check: Advil Cold And Sinus Warnings

Sinus Pain And Pressure Causes

There are different types of sinuses, each of which can cause different sinus pain symptoms. The images below show what causes sinus pressure in different areas of your face, neck and head and can be helpful to pinpoint relief or discuss with your doctor.

Frontal

Maxillary sinuses causes pain in the cheeks, upper jaw or teeth.

Sphenoid

Sphenoid sinuses causes pain behind the eyes, on the top of the scalp or along the back of the head.

What Are The Side Effects Of Theraflu Sinus & Cold

Theraflu Sinus &  Cold 6

Get emergency medical help if you have any of these signs of an allergic reaction: hives difficult breathing swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using the medicine and call your doctor at once if you have:

  • chest pain, rapid pulse, fast or uneven heart rate
  • confusion, hallucinations, tremor, severe dizziness or anxiety
  • slow, shallow breathing
  • little or no urinating
  • easy bruising or bleeding, unusual weakness
  • nausea, pain in your upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice or
  • dangerously high blood pressure .

Common side effects may include:

  • dryness of the eyes, nose, and mouth
  • blurred vision
  • feeling restless or irritable or
  • mild nausea, stomach pain, constipation.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Recommended Reading: Amoxicillin Or Z Pack For Sinus Infection

Drink Plenty Of Water

You will hear this all the time, but it is essential for relieving the pressure in your ears. The more you swallow, the more you get rid of the pressure. Think about when you are on a plane taking off or landing. You will feel relief when you swallow. Your ears clear from the pressure that builds within your ears. The same applies even when you are on the ground.

Drinking plenty of water encourages you to swallow more. You will get rid of the build-up much sooner than when you do not drink water.

If you have no access to a drink for a short space of time, make sure you have some suck-able sweeties or some chewing gum. Opt for sugar-free to protect your teeth as much as possible. The gum and sweets will help to encourage more saliva to form within the mouth. This means you need to swallow a lot more!

You do not just need to drink water. Any juice or drink that encourages you to swallow more will help. Water is only the best for your overall health.

Herbal teas can be beneficial. They offer the steam without the excess caffeine that can make your sinus pressure worse. You can breathe in some of the steam to help remove the blockage while using the swallowing to relieve some of the pressure buildups.

Yawning will also help to clear out the pressure. You open your sinuses when you yawn, encouraging blockages to move and forcing the pressure to move elsewhere. Just cover your mouth when you yawn out of courtesy to others. Check out more info on how to quit yawning here

Popular Articles
Related news